# SDR GAIA01253ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 178 BULKHEAD CRACKED AT RBL 2, WL 198, ALSO STIFFENERS (HORIZONTAL) ABOVE WL 200 AND BELOW WL 196 ARE CRACKED AT RBL 5.  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR AND STIFFENERS REPLACEMENT WL 196-200, RBL 2-5 IAW B727 SRM 53-10-9 FIG 4 AND SRM 53-10-2 FIG 1.  (M)
